MathSciNet Relay Station
MathSciNet bibliographic data
MR2166443 91A10 (49K40 90C29)
Morgan, Jacqueline Approximations and well-posedness in multicriteria games. Contributions to the theory of games. Ann. Oper. Res. 137 (2005), 257–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement